# SDR UALA2010021200531

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 31,062 hours, 12,466 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Faulty
- Location: Galley O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FWD GALLEY O2 MASK DOOR FAILED TO OPEN. FROM BASE W-U S1626L.   CORRECTED WIRING REF WDM. REF DOCK WU S1626L. OPS CK OK.
